Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 387365, 9 pages.
Removal of Noise Oscillation Term Appearing in the Nonlinear Equation Solution
This paper suggests a novel modified Laplace method for removal of noise oscillation term appearing in the nonlinear equation solutions. The modified method overcomes the noise oscillation during the iteration procedure by suitable choice of an initial solution. Several examples are tested, and the obtained results suggest that this newly developed technique could lead to a promising tool and powerful improvement for many applications in differential and integral equations.
J. Appl. Math., Volume 2012 (2012), Article ID 387365, 9 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Khan, Yasir; Vázquez-Leal, Hector; Hernandez-Martínez, Luis. Removal of Noise Oscillation Term Appearing in the Nonlinear Equation Solution. J. Appl. Math. 2012 (2012), Article ID 387365, 9 pages. doi:10.1155/2012/387365. https://projecteuclid.org/euclid.jam/1355495237